# SDR F3LA200600134

- Difficulty date: October 4, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 17,543 hours, 8,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fastener
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORRODED HARDWARE ON ALL 3 CARGO NET TIE DOWNS INBOARD OF DOOR THRESHOLD IN FWD CARGO COMPARTMENT.  REPLACED CORRODED HARDWARE AS REQUIRED ON TIE DOWNS.
